# SDR USAA2010072191470

- Difficulty date: July 17, 2010
- Submitted: July 21, 2010
- Operation: Air carrier
- Aircraft: N426US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24548
- Aircraft time: 56,472 hours, 38,032 cycles
- System (JASC): 5523 · Elevator, Tab Structure
- Part: Tab
- Part number: 65C2638428
- Part serial: 431226P
- Condition: Delaminated
- Location: Elevator
- Part time: 33,487 hours, 21,781 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - CARGO DOOR INSP - MAJOR REPAIR - DELAMINATION ON RIGHT ELEVATOR TAB.  REPAIRED RIGHT ELEVATOR TAB IAW EA 115738.
